Illinois Journal of Mathematics

Lie algebras with the same modules

Andy R. Magid

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 4 (1981), 611-621.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047053

Digital Object Identifier
doi:10.1215/ijm/1256047053

Mathematical Reviews number (MathSciNet)
MR630837

Zentralblatt MATH identifier
0469.17005

Subjects
Primary: 17B05: Structure theory
Secondary: 22E10: General properties and structure of complex Lie groups [See also 32M05]

Citation

Magid, Andy R. Lie algebras with the same modules. Illinois J. Math. 25 (1981), no. 4, 611--621. doi:10.1215/ijm/1256047053. https://projecteuclid.org/euclid.ijm/1256047053


Export citation